Existence and multiplicity of positive solutions for a Schrodinger-Poisson system with a perturbation

Juntao Sun, Tsung-fang Wu

DOI: http://dx.doi.org/10.12775/TMNA.2015.079

Abstract


In this paper we study the nonlinear Schrodinger-Poisson system with a perturbation: \begin{equation*} \begin{cases} -\Delta u+u+K( x) \phi u=\vert u\vert ^{p-2}u+\lambda f(x)\vert u\vert ^{q-2}u \text{in }\mathbb{R}^{3}, -\Delta \phi =K( x) u^{2} \text{in }\mathbb{R}^{3}, \end{cases} \end{equation*}% where $K$ and $f$ are nonnegative functions, $2\ge q\leq p\le 6$ and $p\ge 4$, and the parameter $\lambda \in \mathbb{R}$. Under some suitable assumptions on $K $ and $f$, the criteria of existence and multiplicity of positive solutions are established by means of the Lusternik-Schnirelmann category and minimax method.

Keywords


Schrodinger-Poisson systems; variational methods; Lusternik-Schnirelmann category; multiple solutions

Full Text:

PREVIEW FULL TEXT

References


S. Adachi and K. Tanaka, Four positive solutions for the semilinear elliptic equation: -Delta u + u = a(x)u^p + f(x) in R^N, Calc. Var. Partial Differential Equations 11 (2000), 63-95.

A. Ambrosetti, Critical points and nonlinear variational problems, Bulletin Soc. Math. France, Memoire, N. 49, 1992.

, On Schrodinger-Poisson systems, Milan J. Math. 76 (2008), 257-274.

A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381.

A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrodinger-Poisson problem, Comm. Contemp. Math. 10 (2008), 391-404.

A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrodinger-Maxwell equations, J. Math. Anal. Appl. 345 (2008), 90-108.

A. Bahri and Y.Y. Li, On the min-max procedure for the existence of a positive solution for certain scalar field equations in RN, Rev. Mat. Iberoam. 6 (1990), 1-15.

V. Benci and D. Fortunato, An eigenvalue problem for the Schrodinger-Maxwell equations, Topol. Methods Nonlinear Anal. 11 (1998), 283-293.

V. Benci and D. Fortunato, it Solitary waves of the nonlinear Klein-Gordon equation coupled with Maxwell equations, Rev. Math. Phys. 14 (2002), 409-420.

P.A. Binding, P. Drabek and Y.X. Huang, On Neumann boundary value problems for some quasilinear elliptic equations, Electr. J. Differential Equations 5 (1997), 1-11.

H. Brezis and E.H. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer Math. Soc. 88 (1983), 486-490.

K.J. Brown and Y. Zhang, The Nehari manifold for a semilinear elliptic equation with a sign-changing weight function, J. Differential Equations 193 (2003), 481-499.

G. Cerami and G. Vaira, Positive solutions for some non-autonomous Schrodinger-Poisson systems, J. Differential Equations 248 (2010), 521-543.

C.Y. Chen, Y.C. Guo and T.F. Wu, Existence and multiplicity of positive solutions for the nonlinear Schrodinger-Poisson equations, Proc. Roy. Soc. Edinburgh Sect. A, 143 (2013), 745-764.

T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrodinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), 893-906.

I. Ekeland, On the variational principle, J. Math. Anal. Appl. 17 (1974), 324-353.

B. Gidas, W. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys. 68 (1978), 209-243.

L. Huang, E.M. Rocha and J. Chen, Two positive solutions of a class of Schrodinger-Poisson system with indefinite nonlinearity, J. Differential Equations 255 (2013), 2463-2483.

M.K. Kwong, Uniqueness of positive solution of Delta u - u + u^p = 0 in R^N, Arch. Rat. Math. Anal. 105 (1989), 243-266.

Y. Jiang and H. Zhou, Multiple solutions for a nonhomogeneous Schrodinger-Maxwell system in R3, Nonlinear Anal. 83, (2013), 50-57.

P.L. Lions, The concentration-compactness principle in the calculus of variations. The local compact case I, Ann. Inst. H. Poincare Anal. Non Lineaire 1 (1984), 102-145.

P.L. Lions, The concentration-compactness principle in the calculus of variations. The local compact case II, Ann. Inst. H. Poincare Anal. Non Lineaire 1 (1984), 223-283.

W. Ni and I. Takagi, On the shape of least energy solution to a Neumann problem, Comm. Pure Appl. Math. 44 (1991), 819-851.

D. Ruiz, The Schrodinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Anal. 237 (2006), 655-674.

J. Sun, H. Chen and J.J. Nieto, On ground state solutions for some non-autonomous Schrodinger-Poisson systems, J. Differential Equations 252 (2012), 3365-3380.

H.C. Wang and T.F. Wu, Symmetry breaking in a bounded symmetry domain, NoDEANonlinear Differentail Equations Appl. 11 (2004), 361-377.

M. Willem, Minimax Theorems, Birkhauser, Boston 1996.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism